MathSciNet Relay Station
MathSciNet bibliographic data
MR1339690 (96e:65080) 65R20 (45E10 45L05)
Tamme, Ènn Two-grid methods for nonlinear multi-dimensional weakly singular integral equations. J. Integral Equations Appl. 7 (1995), no. 1, 99–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement